# SDR HNAA2013011400007

- Difficulty date: January 14, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 43,871 hours, 50,742 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Autofeather Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER ARM LIGHT WILL NOT EXTINGUISH WHEN AUTOFEATHER IS SELECTED OFF.  FOUND AUTOFEATHER STATIC TESTING PROPERLY.  FOUND NR 2 TSCU CONNECTOR PLUG OIL SOAKED.  CLEANED AND RESEATED CONNECTOR PLUGS.  OPS CHECKED GOOD AT THIS TIME.
